# SDR CALA2021081601345

- Difficulty date: August 15, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 70,819 hours, 29,331 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Inoperative
- Location: Rt
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPOILER SURFACE 1 RIGHT INOP - F-CTL SPLR 1L/1R FAULT. 1R IS EXTENDED. 1L IS RETRACTED.VIBRATION FELT . UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. OP[S CHECK SPOILERS PER AMM 27-64-00, DEFER PER MEL 2764A IF REQUIRED DEACTIVATED SPOILER SERVOCONTRO PER AMM 27-64-00-040-001.   FOUND IN THE MAINTENANCE POSITION, REJECTING FOR SIGN OFF REACTIVACTED RT SPOILER #1 REF MM 27-64-00-440-001 ACP GRD TEST CHKS OK
